MathSciNet Relay Station
MathSciNet bibliographic data
MR683027 46E35
Lions, Pierre-Louis Symétrie et compacité dans les espaces de Sobolev. (French) [Symmetry and compactness in Sobolev spaces] J. Funct. Anal. 49 (1982), no. 3, 315–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement